Sorry I've been M.I.A. for the last week, but it's because I'm feeling so much better, that I've returned to the gym and am working furiously to catch up on a horrifying backlog of work (truly horrifying).
In short, the pain, nausea and other fun and games I've been experiencing over the past month were caused by another medication I was taking. It wasn't the obvious suspect until everything else was ruled out because I've been taking it for well over eight years! Solution: stop taking the medication that's causing more problems than it's solving. Voila! Krissi is well again!
The drug, metformin (aka glucophage) is for type 2 diabetics, but was used in my case because I became insulin resistant and, as a result of my particular genetics, suffered a "domino effect" of endocrine/reproductive hormone malfunctions commonly known as PCOS (polycystic ovary syndrome). Luckily for ME, the medication can be replaced with a major lifestyle change including mandatory fat loss, diet high in fiber & omega-3 fatty acids & weight bearing exercise. Ironically, the reason I was on a diet -oh, BTW, I lost 10 lbs and am almost down another pants/dress size- which set all these problems in motion was to get OFF the metformin! (I told you about my Space Alienism, yes? LOL.)
Anyway friends, fellow crafty folk and complete strangers, I am well. No surgery. Easy fix. Thank the universe for that, anyway!